# SDR DL72W981782

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651751090
- Condition: Cracked
- Location: Bs 1274
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 65-17510-90 INNER CHORD OF THE VENTRAL STAIRWAY TORQUE BOX WAS FOUND WITH A CRACK AT FS 1274.  THE CRACK IS TYPICAL OF BAC S/B 53-0129.  THE CRACKED CHORD WAS REPAIRED WITH A  REPAIR ANGLE AND STRAPS PER THE PROCEDURES OUTLINED IN THE BAC S/B.  THE REPAIR WAS DOCUMENTED PER ER/A 365521-14AD.
